MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS

AMO PUERTO RICO MFG. INC. TECNIS IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number DIU150
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Nausea (1970); Blurred Vision (2137); Visual Disturbances (2140); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported that toric intraocular lens was implanted on (b)(6) 2023 in her right eye and the next day she was unable to see.Patient explained that there is a huge half- moon shadow from the 12 o'clock until the 6:00 o'clock and that she saw five layers stacked.These visual problems had affected her for the last year.Patient is disappointed, upset and reported that she has been terminated from a job as a result of making mistakes due to her visual issues.Few months ago, eye drops were prescribed to shrink eye pupil but his failed and made her unstable, dizzy, nauseous.Glasses were also tried but did not work.She reported that her surgeon insists the lens is properly implanted but that she had gone to four (4) other eye specialists and been told by 3 of them that the lens is out of alignment.The lens was explanted and replaced with a non jnj distance vision only lens in a secondary procedure.
 
Additional Manufacturer Narrative
H6 - health effect - clinical code 4581 used for device decentered or dislocated or tilted subluxated or wrong position.Product investigation: the product was not returned for evaluation.A record review was performed and no product deficiency identified as all units were released within specification.Based on the information obtained, product malfunction and product deficiency cannot be confirmed.No further investigation is required.Johnson & johnson surgical vision will continue to monitor this type of complaints.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key18843055
Report Number3012236936-2024-00585
Device Sequence Number7757796
Product Code MJP
UDI-Device Identifier05050474746596
UDI-Public(01)05050474746596(17)250921
Combination Product (Y/N)N
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Model NumberDIU150
Device Catalogue NumberDIU150U225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite